≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Weak penis due to excess of mastubaration

Hello Dr.Sir ...I am satish of age 32 ....due to excess of mastubaration from last 10 year my penis has been week and it has almost zero erectness and if it erect then due to mild leakage..it down again...and sometime i feel pain too ...I am very upset sir ..i have taken allopathy medicine but no effect...now you are my final hope ...plz help me sir and get me out from this problem....I would be realy thankful to you sir which medicine woyld be helpful...plz tell me !!!
 
  satish2 on 2017-02-17
This is just a forum. Assume posts are not from medical professionals.
first take Staphysgaria 200 daily one dose for one month after that take acid phos 30 for one month.... morning one dose.

dr. deoshlok sharma
 
deoshlok 5 years ago
Thank you soo much Dr ..Sir..Plz tell me how to take these medicines( i mean doses ) timings , and any parhez from food ...how much pills ya how many drops ....plz tell me thanks you Sir
 
satish2 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.